# SDR 9PVA20151202001

- Difficulty date: December 2, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N180NL
- Make and model: Amd STCFALC50
- Aircraft serial: 352
- Aircraft time: 3,287 hours, 2,152 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

45 MINUTES INTO THE FLIGHT, BEGAN TO NOTICE AN OIL SMELL IN THE CABIN WITH NO OTHER ABNORMAL INDICATIONS.  UPON COMMENCING OUR INITIAL DECENT, BEGAN TO HAVE MODERATE ENVIRONMENTAL SMOKE IN THE CABIN & THE BLEED OVERHEAT LIGHT CAME ON AGAIN.  WE COMPLETED THE SMOKE IN THE CABIN.
